# SDR AALA201607319002

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 71,258 hours, 9,937 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: FRH100002A
- Part serial: Q50130103
- Condition: Failed
- Location: Fuel Pump
- Part time: 6,792 hours, 1,088 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ECAM FUEL LEFT PUMP 1 LOW PRESSURE.  MAINTENANCE PERFORMED TSM 28-21-00-810-852A AND FOUND NO CIRCUIT BREAKERS TRIPPED AND NO DEFECTS NOTED DURING AN OPERATIONAL CHECK OF THE PUMPS.  REPLACED FUEL PUMP PRESSURE SWITCH IAW AMM 28-21-15 AND ACCOMPLISHED A SATISFACTORY LEAK & OP CHECK IAW AMM 28-21-15.
